Alert archive / Illinois / River Flood Warnings in 2011

River Flood Warning 188, NWS St. Louis, MO

July 6, 2011Pike County, Illinois; Pike County, Missouri

NWS St. Louis, MO issued this river flood warning at Jul 6, 2011, 11:47 AM CDT for Pike County, Illinois; Pike County, Missouri. It took effect at Jul 6, 2011, 1:00 PM CDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Jul 6, 2011, 11:47 AM CDT (16:47 UTC)
In effect from
Jul 6, 2011, 1:00 PM CDT
Expired
Jul 7, 2011, 10:57 AM CDT
In force
22 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Pike County, IL, Pike County, MO

The radar

The St Louis radar (KLSX), 92 km from the middle of the area, began a volume at 16:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Louisiana (LUSM7).

Action stage
13 ft
Minor stage
15 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

429 
WGUS43 KLSX 061647
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1147 AM CDT WED JUL 6 2011

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS AND MISSOURI... 


  MISSISSIPPI RIVER AT LOUISIANA


.THIS FLOOD WARNING IS A RESULT OF RECENT RAINFALL  AND RELEASES FROM
CLARENCE CANNON DAM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC149-MOC163-071647-
/O.NEW.KLSX.FL.W.0188.110706T1800Z-110709T0000Z/
/LUSM7.1.ER.110706T1800Z.110707T0600Z.110708T0000Z.NO/
1147 AM CDT WED JUL 6 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT LOUISIANA
* UNTIL FRIDAY EVENING.
* AT 11:30 AM WEDNESDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO REMAIN NEAR FLOOD STAGE THROUGH 
  FRIDAY AND THEN RESUME A DOWNWARD TREND.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     07/07  07/08  07/09  07/10  07/11

MISSISSIPPI RIVER 
  LOUISIANA       15.0   14.96      15.1   14.9   14.7   14.4   14.1
2 follow-up statements
308 
WGUS83 KLSX 070219
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
919 PM CDT WED JUL 6 2011

...FLOOD WARNINGS CONTINUE FOR POINTS ALONG THE MISSISSIPPI RIVER...
 
  
            MISSISSIPPI RIVER LOCATIONS AFFECTED

             ...CLARKSVILLE LD24
             ...WINFIELD LD25
             ...ST. LOUIS
             ...LOUISIANA
             ...GRAFTON
             ...ALTON LD26
             ...CHESTER 


          PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC149-MOC163-080219-
/O.CON.KLSX.FL.W.0188.000000T0000Z-110709T0000Z/
/LUSM7.1.ER.110707T0600Z.110707T0600Z.110708T0000Z.NO/
919 PM CDT WED JUL 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT LOUISIANA
* UNTIL FURTHER NOTICE.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR FLOOD STAGE OVERNIGHT.
* IMPACT...AT 15.0 FEET...DAMAGE BEGINS IN UNPROTECTED AREAS.


$$

ILC013-MOC163-080218-
/O.EXT.KLSX.FL.W.0133.000000T0000Z-110711T1200Z/
/CLKM7.2.ER.110525T1910Z.110617T1800Z.110710T1200Z.NO/
919 PM CDT WED JUL 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE
* UNTIL SUNDAY MORNING.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 25.4 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS 
  FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.3 FEET...THE ROAD TO PORT MARMAC BEGINS FLOODING.


$$

ILC013-MOC113-080218-
/O.EXT.KLSX.FL.W.0134.000000T0000Z-110709T1800Z/
/CAGM7.2.ER.110707T1200Z.000000T0000Z.110708T1800Z.NO/
919 PM CDT WED JUL 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT WINFIELD
* UNTIL FURTHER NOTICE.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 25.9 FEET. 
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 26.0 FEET...MINOR DAMAGES BEGIN.  HIGHWAY B IN EASTERN 
  ST. CHARLES COUNTY FLOODS NEAR THE DARDENNE CREEK BRIDGE.
* IMPACT...AT 24.0 FEET...WATER BEGINS COVERING HIGHWAY C ABOUT A HALF
  MILE SOUTH OF HIGHWAY B IN ST. CHARLES COUNTY.
* IMPACT...AT 23.0 FEET...A FEW LOCAL ISLANDS BEGIN TO FLOOD.


$$

ILC083-MOC183-080218-
/O.CON.KLSX.FL.W.0063.000000T0000Z-000000T0000Z/
/GRFI2.2.RS.110402T2330Z.110619T1500Z.000000T0000Z.NO/
919 PM CDT WED JUL 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL FURTHER NOTICE.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 21.3 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO NEAR 20.9 FEET FRIDAY MORNING.
* IMPACT...AT 21.5 FEET...IN PORTAGE DES SIOUX LE SIEUR STREET LEADING 
  TO THE MARINA AND TO OUR LADY OF THE RIVER STATUE IS FLOODED.
* IMPACT...AT 21.0 FEET...WATER BEGINS FLOODING THE FLOOR AT THE 
  PALISADES MARINA IN PORTAGE DES SIOUX.  ACCESS TO HOMES ALONG NORTH
  SHORE DRIVE IN EASTERN ST. CHARLES COUNTY BECOMES CUT OFF.
* IMPACT...AT 18.0 FEET...RIGHT BANK BEGINS TO OVER FLOW FLOODING FARMLAND.


$$

ILC119-MOC183-080218-
/O.CON.KLSX.FL.W.0116.000000T0000Z-000000T0000Z/
/ALNI2.1.ER.110522T1315Z.110702T0900Z.000000T0000Z.NO/
919 PM CDT WED JUL 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ALTON LD26
* UNTIL FURTHER NOTICE.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 24.5 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO NEAR 24.0 FEET FRIDAY MORNING.
* IMPACT...AT 25.0 FEET...HWY 94 AND THE EAST END OF HARBOR POINT ROAD 
  OFF OF HWY 94 NORTH OF WEST ALTON FLOODS.  THE ACCESS ROAD TO THE 
  LINCOLN SHIELDS AREA OFF HIGHWAY 67 JUST WEST OF THE CLARK BRIDGE FLOODS.
* IMPACT...AT 24.0 FEET...ALTA VILLA ROAD OFF OF HIGHWAY 94 NORTH OF 
  WEST ALTON IS CLOSED.


$$

ILC163-MOC189-510-080218-
/O.EXT.KLSX.FL.W.0135.000000T0000Z-110711T1800Z/
/EADM7.1.ER.110527T1033Z.110702T1630Z.110710T1800Z.NO/
919 PM CDT WED JUL 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT ST. LOUIS
* UNTIL SUNDAY AFTERNOON.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 31.5 FEET. 
* FLOOD STAGE IS 30.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY AFTERNOON.
* IMPACT...AT 32.0 FEET...FLOOD PANELS AT CARR STREET AND POPLAR 
  STREET ARE INSTALLED.
* IMPACT...AT 31.9 FEET...THE ENTRANCE TO THE PARKING GARAGE JUST 
  NORTH OF EADS BRIDGE BEGINS FLOODING.
* IMPACT...AT 31.7 FEET...LEONOR K. SULLIVAN BOUELVARD BEGINS FLOODING
  AT THIS LEVEL IN FRONT OF THE ARCH.
* IMPACT...AT 30.0 FEET...FLOODWALL AT LACLEDES LANDING IS CLOSED.


$$

ILC077-157-MOC157-186-080218-
/O.CON.KLSX.FL.W.0068.000000T0000Z-000000T0000Z/
/CHSI2.3.RS.110420T0630Z.110502T1230Z.000000T0000Z.NO/
919 PM CDT WED JUL 6 2011

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CHESTER
* UNTIL FURTHER NOTICE.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 34.7 FEET. 
* FLOOD STAGE IS 27.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO NEAR 33.6 FEET FRIDAY MORNING.
* IMPACT...AT 35.0 FEET...U.S. HIGHWAY 61 IN STE. GENEVIEVE COUNTY 
  BEGINS TO FLOOD.  STE. GENEVIEVE FLOOD GATES ARE CLOSED.
* IMPACT...AT 33.5 FEET...WATER STREET IN CHESTER BEGINS FLOODING.
* IMPACT...AT 32.0 FEET...IN PERRY COUNTY, HIGHWAY E IS CLOSED BETWEEN
  COUNTY ROAD 322 AND LEVEE ROAD COUNTY ROAD 354.  HIGHWAY A  IS CLOSED 
  BETWEEN COUNTY ROADS 448 AND 460 IN SOUTHERN PERRY COUNTY.
* IMPACT...AT 28.0 FEET...ISLANDS NEAR CHESTER AND THE PRISON FARM FLOODS.
* IMPACT...AT 27.0 FEET...UNPROTECTED FARMLAND ON RIGHT BANK BEGINS TO FLOOD.
* IMPACT...AT 25.0 FEET...DEGOGNIA FOUNTAIN BLUFF LEVEE GATES ARE CLOSED.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     07/07  07/08  07/09  07/10  07/11

MISSISSIPPI RIVER 
  LOUISIANA       15.0   14.95      15.0   14.9   14.6   14.4   14.1
  CLARKSVILLE LD  25.0   25.41      25.5   25.4   25.2   25.0   24.6
  WINFIELD LD25   26.0   25.87      26.0   26.0   25.8   25.6   25.3
  GRAFTON         18.0   21.27      21.1   20.9   20.7   20.4   20.1
  ALTON LD26      21.0   24.53      24.3   24.0   23.6   23.2   22.9
  ST. LOUIS       30.0   31.54      31.4   31.0   30.6   30.1   29.8
  CHESTER         27.0   34.72      34.4   33.6   32.8   32.2   31.6
707 
WGUS83 KLSX 071557
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1057 AM CDT THU JUL 7 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS AND MISSOURI...

 
  MISSISSIPPI RIVER AT 

     LOUISIANA
     WINFIELD LOCK AND DAM 25


.THIS WILL BE THE LAST FLOOD STATEMENT ISSUED REGARDING THESE FLOODING 
EVENTS ALONG THE MISSISSIPPI RIVER AFFECTING LOUISIANA AND WINFIELD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC149-MOC163-071627-
/O.CAN.KLSX.FL.W.0188.000000T0000Z-110709T0000Z/
/LUSM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1057 AM CDT THU JUL 7 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT LOUISIANA.
* AT 10:30 AM THURSDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER CRESTED AT 15.0 FEET. THE RIVER WILL FALL TO 14.7 
  FEET BY FRIDAY MORNING.

$$

ILC013-MOC113-071627-
/O.CAN.KLSX.FL.W.0134.000000T0000Z-110709T1800Z/
/CAGM7.2.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1057 AM CDT THU JUL 7 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT WINFIELD LOCK AND DAM 25.
* AT  6:00 AM THURSDAY THE STAGE WAS 25.9 FEET. 
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 25.8 FEET BY FRIDAY 
  MORNING.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     07/08  07/09  07/10  07/11  07/12

MISSISSIPPI RIVER 
  LOUISIANA       15.0   14.93      14.7   14.5   14.2   14.0   13.7
  WINFIELD LD25   26.0   25.88      25.8   25.6   25.4   25.1   24.8

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 6, 6:50 AM CDT, 4 hours 57 minutes earlier.

Area forecast discussion, Jul 6, 6:50 AM CDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
650 AM CDT WED JUL 6 2011

.DISCUSSION...
/421 AM CDT WED JUL 6 2011/

PRIMARY FCST CHALLENGE CONTINUES TO BE PRECIP CHANCES THROUGH THE
END OF THE WEEK WITH THE CWA EXPERIENCING NW FLOW ALOFT ON THE ERN
PERIPHERY OF AN UPPER LEVEL RIDGE.

06Z SFC ANALYSIS SHOWED A COLD FRONT EXTENDING THROUGH SRN WI INTO
CENTRAL IA AND BACK THROUGH CENTRAL NEB. THIS FRONT WILL SLOWLY SINK
SWD INTO MO/IL TODAY/TONIGHT. CONVERGENCE ALONG THE FRONT IS FCST TO
BE WEAK AND THE BETTER DYNAMICS WILL BE FARTHER NORTH AND EAST
/CLOSER TO THE SHORTWAVE/ HOWEVER MODELS DO SHOW A FAIR AMOUNT OF
INSTABILITY ACROSS THE AREA THIS AFTN. EVEN WEAK CONVERGENCE ALONG
THE FRONT MAY BE ENOUGH TO PRODUCE SCATTERED PULSE STORMS ACROSS THE
AREA THIS AFTN WITH RESULTING OUTFLOW BDRYS SUPPORTING ADDITIONAL
DEVELOPMENT. THERE MAY ALSO BE A FEW TERRAIN-INDUCED STORMS OVER THE
ERN OZARKS. ANY STORMS THAT DO FORM SHOULD TEND TO DIMINISH WITH THE
LOSS OF DIURNAL HEATING.

MODELS CONTINUE TO SHOW AN MCS DEVELOPING OVER KS/NEB TONIGHT AND
MOVING SEWD BASED ON CORFIDI VECTORS. THIS SCENARIO SEEMS MORE
PLAUSIBLE NOW THAN IT DID 24 HRS AGO BASED ON THE CONVECTIVE
CLUSTERS THAT DEVELOPED EARLY THIS MORNING ACROSS KS/NEB IN ABOUT
THE SAME LOCATION AS THE MODELS WERE PREDICTING 24 HRS AGO. ANY MCS
WOULD PROBABLY STAY WEST OF THE CWA TONIGHT BUT LINGERING SHOWERS
AND OUTFLOW BOUNDARIES SUPPORT HIGHER CHC POPS ACROSS THE SRN CWA ON
THU. BY THU NIGHT MODELS SHOW A SURFACE LOW ACROSS OK/KS WITH A LLJ
FOCUSED ACROSS WRN AND CENTRAL MO. MOISTURE CONVERGENCE ON THE NOSE
OF THIS JET AND SLIGHTLY BETTER SFC CONVERGENCE ALONG THE FNTL BDRY
MAY SUPPORT SCT THUNDERSTORMS ON THU NIGHT.

UPPER RIDGE STARTS TO SHIFT EWD BRINGING A RETURN OF HOT AND HUMID
CONDITIONS TO THE AREA THIS WEEKEND INTO EARLY NEXT WEEK. FEW
CHANGES PAST 12Z SAT.

KANOFSKY

&&

.AVIATION...
/650 AM CDT WED JUL 6 2011/

DRY AND VFR WITH LIGHT WINDS ARE EXPECTED THROUGH THE TAF PERIOD
WITH ONLY A FEW EXCEPTIONS. ISOLATED TO SCATTERED THUNDERSTORMS
ARE EXPECTED TO DEVELOP WITH THE HEAT OF DAY. BEST TIMING WILL
OCCUR BETWEEN 20-01Z. ONLY TAF THAT I HAVE PUT CB IN AT THIS
POINT IS KCOU WHERE THE RUC AND OUR LOCAL WRF MODEL DEPICT THE
BEST INSTABILITY AXIS COLOCATED WITH A WEAK SURFACE BOUNDARY. THE
WRF MODELS ARE ALSO SHOWING THAT A COMPLEX OF STORMS WILL DEVELOP
OVER THE CENTRAL PLAINS TONIGHT THAT WILL MOVE EAST SOUTHEASTWARD
INTO MISSOURI LATE TONIGHT. THIS COMPLEX WOULD HAVE THE BEST
CHANCE OF MOVING IN KCOU TOWARD 12Z...BUT CONFIDENCE IS NOT HIGH
ENOUGH TO WARRANT ANY MENTION AT THIS POINT. HEAVIEST THUNDERSTORM
CORES WILL HAVE MVFR/POSSIBLY IFR CIGS/VSBYS.

WINDS ARE EXPECTED TO BE LIGHT AND VARIABLE THROUGH THE PERIOD.

SPECIFICS FOR KSTL...DRY AND VFR CONDITIONS ARE EXPECTED OVER THE
NEXT 30 HOURS. THERE IS A SMALL RISK OF THUNDERSTORMS FROM 20-01Z
AND THEN AGAIN AFTER 12Z ON THURSDAY...BUT CHANCE IS TOO LOW TO
MENTION IN THE TAF AT THIS POINT. WINDS WILL BE LIGHT AND VARIABLE
OR LIGHT NORTHEASTERLY THROUGH THE PERIOD.

BRITT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 6, 5:02 AM CDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
502 AM CDT WED JUL 6 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-071015-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
502 AM CDT WED JUL 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT ACROSS MOST
OF THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE ACROSS THE SOUTHERN HALF OF MISSOURI
AND ILLINOIS ON THURSDAY AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

KANOFSKY

Nearby

River Flood Warnings in Illinois, 2011River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.